# SDR IPXA2024021230568

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tension Tie
- Part number: 65B0963111
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT - CRACK - FND TENSION TIE CHANNEL FWD SIDE CRACK AT STA 1120 L/H (REPAIR) ACCOMPLISH REINFORCING REPAIR I/A/W B747-400SF (REV. 58) SRM 53-40-30-2R-2 (FIGURE 201). 1.ACCOMPLISH INSPECTION I/A/W B747-400SF (REV. 58) SRM 53-40-30-2R-2, TABLE 202 AT 3,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION. REPEAT INSPECTIONS EVERY 3,000 FLIGHT CYCLES, THEREAFTER. 2.REPEAT INSPECTION REQUERT DEFERRAL PER DMI - SRM 53-40-30-2R-2 TABLE 202.
